# SDR DL76L991420

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Prsov
- Condition: Failed
- Location: Nr 1 Engine
- Component: 7738555
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NO BLEED AIR FROM LEFT ENG.  ELECTED TO BRING A/C BACK TO ATL FOR REPAIRS.  REPLACED PRSOV, SYSTEM CHECKS NORMAL.
